# SDR SWIA201440293

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 33,878 hours, 46,363 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL GREEN SYSTEM HYDRAULIC FLUID ENROUTE.  NO EMERGENCY DECLARED.    REPAIRED CHAFED GREEN SYSTEM PRESSURE LINE AT OTBD LOWER NACELLE AREA IAW AMM.  R & R LT ENGINE HYDRAULIC DRIVEN PUMP IAW AMM. PRESSURIZATION AND LEAK CHECKED GOOD.
